# SDR P5CA9500378

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing Door
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 STRUT LEFT FAIRING DOOR INTERNAL LOWER CHORD SKIN IS GOUGED AND CHAFED BADLY.  REPAIRED PER BOEING SRM 51-10-01, 53-50-00, AND 51-10-02.
